# SDR DALA2019062403763

- Difficulty date: June 23, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 82,708 hours, 64,094 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL AT 10K, STARTED A DESCENT TO 5K. PLANE STARTED TO GET SLOW, WENT TO V.S. TRP WAS IN CR. THROTTLE BURST CAUSED N1 EXCEEDENCE ON BOTH ENGINES. 104.5 FOR 2 SEC ON LEFT. 102.5 FOR 1 SEC ON RIGHT. NBR 1 ENG REPLACED. REPLACED NR 2 ENGINE
